# SDR GTIA96NK026

- Difficulty date: December 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND PAX CABIN MAIN ENTRY DOOR JAMB AT UPPER AFT CORNER CRACKED.  REPAIRED PAX CABIN MAIN ENTRY DOOR JAMB AT UPPER AFT CORNER IAW SRM 53-05 FIG 26A PAGE 62A.  (M)
